# SDR AALA202002069003

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 61,741 hours, 25,325 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Amplifier
- Part number: AMP9009
- Part serial: 188
- Condition: Failed
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS COMMUNICATION COMPLETELY INOPERATIVE USING ANY HEADSET. INTERCOM  LOUD BUZZ. ATC-VHF LOUD BUZZ MISSED ATC CALLS INCOMING TWICE. HANDSET COMMUNICATION SEEMS TO  WORK FINE. AFTER SWITCHING HEADSETS TO PERSONAL SINGLE PLUG HEADSET OR USING AIRCRAFT TELEX  HEADSET, COMMUNICATION IMPROVED. ATC REPORTED STATIC BUT READABLE. TROUBLESHOOT COMM SYST. FOUND BAD P/A AMPLIFIER REPLACED P/A AMPLIFIER IAW AMM 23-31-01. AND OPS CHECKED SYST IAW AMM 23-51-00.
